MathSciNet Relay Station
MathSciNet bibliographic data
MR2446021 46L55 (46L05)
Muhly, Paul S.; Williams, Dana P. Equivalence and disintegration theorems for Fell bundles and their $C\sp *$-algebras. Dissertationes Math. (Rozprawy Mat.) 456 (2008), 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement